A representation theorem for $L^{p}$ spaces release_wsiplwgwmbcavlyazk6pwpzzoq

by Marek Kanter

Published in Proceedings of the American Mathematical Society by American Mathematical Society (AMS).

1972   Volume 31, p472-472

Archived Files and Locations

application/pdf  266.7 kB
file_d4xpwkevk5hjth6ksutxguuwmi
web.archive.org (webarchive)
www.ams.org (web)
application/pdf  266.7 kB
file_x2zwyrql5fhw3lwvbq2bmk7d5e
web.archive.org (webarchive)
www.ams.org (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   1972-02-01
Language   en ?
Proceedings Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0002-9939
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 1bf97a48-983b-404e-947b-ad4352ddc636
API URL: JSON